# SDR 96ZZZM69

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamps
- Condition: Loose
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 278 - ATL-CMH - THE AIRCRAFT EXPERIENCED A TAIL COMPARTMENT HIGH TEMP INDICATION, THE FLIGHT DIVERTED TO CHA.  FOUND SEVERAL LOOSE CLAMPS ON LEFT PACK AND FLOW CONTROL VALVE TIGHTENED SAME.  RAN TO 1.9 EPR, NO LEAKS NOTED.  (M)
